# SDR PID2008F00008

- Difficulty date: July 19, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N583CC
- Make and model: Boeing 737291
- Aircraft serial: 21069
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 7637
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY LIGHT INOP.  REPLACED BULB, REF MM 33-51-0.  (A)
